Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Have painful red and itchy skin from butt crack to vagina. Reason?

hi. last week i noticed that my butt crack was hurting when i would wipe and also when i would pee that layer of skin between my vagina and anus would hurt, i took a mirror to see what was going on and from the top of my butt crack until it reaches my vagina is extreamly red and itchy although it does not have bumps and is not a yeast infection, i was curious as to what may of caused this or what it may be
Asked On : Thu, 2 May 2013
Answers:  1 Views:  518
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi,
Welcome to HCM,
From your history it seems that you might have fungal infection, super-added with bacterial infection.
apply local triple action cream.
Take anti-fungal oral tablet like Flucanozole 150 mg once in a week for 4 weeks.
To control bacterial infection take one antibitic medicine after consultingyour doctor.
Keep local part clean, dry and healthy.
Ok and bye.
Answered: Thu, 2 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor